Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Cholesterol drug causes muscle disease
About the author: 

The cholesterol lowering drug simvastatin may cause the development of the muscular disorder poly myositis in some patients

The cholesterol lowering drug simvastatin may cause the development of the muscular disorder poly myositis in some patients.

A report in the BMJ details the case of a 42 year old man being given treatment after a heart attack. When simvastatin was added to his therapeutic regime he developed the severe inflammation and muscle weakness common to polymyositis.

His symptoms only went into remission after corticosteroid therapy (BMJ, 1997, 349: 1600-1).

For more information on cholesterol see WDDTY vol 3 nos 1 and 12 and vol 5 no 9.


You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved